# SDR ASAA2015081312896

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 32,203 hours, 10,025 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Engine Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VALVE CLOSED LIGHT IS DIM AND DOES NOT GO OUT WHEN CUTOFF LEVER IS RAISED. ACFT GROUNDED.
